# SDR 03FDEA00851

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 52,409 hours, 43,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,2) ON SHEAR TIE BS 950B, LBL 8-10, WL 140.  REMOVED CORROSION ON SHEAR TIE BS 950B LBL 8-10 WL 140 AREA .65 X 5.00 X .013 INCH DEEP   FROM ORIGINAL .071  FOUND OUT OF LIMITS PER SRM 53-10-1.  REPAIRED SHEAR TIE PER SRM 53-10-4.
